Title

Chemotherapy Agents That Cause Cardiotoxicity

Document Type

Article

Publication Date

9-15-2017

Abstract

Cardiotoxicity is a serious adverse effect of many conventional chemotherapy agents. There are many different types of cardiotoxicity, including reversible, irreversible, acute, chronic, and late-onset. Knowledge of the effects of cardiotoxicity, its management, and dosage adjustments for chemotherapeutic agents such as anthracyclines, fluorouracil, taxanes, monoclonal antibodies, and tyrosine kinase inhibitors is vital for the early detection of cardiotoxicity. It is important for pharmacists to be aware of these cardiotoxic effects in order to make appropriate recommendations for dosage adjustments and monitoring of long-term effects.

Publication Title

U.S. Pharmacist

Volume

42

Issue

9

First Page

HS24

Last Page

HS33

Comments

This article was published in U.S. Pharmacist, Volume 42, Issue 9, Pages HS24-HS33.

The published version is available at https://www.uspharmacist.com/article/chemotherapy-agents-that-cause-cardiotoxicity.

Copyright © 2017.

This document is currently not available here.

COinS